Cant get rid of nausea... horrible... and terrible headache... and shaking... no more for me... horrible stuff... anyone else have this problem
I took paxil for some time and I did not experience any possible side effects, guess I was lucky.
Call your doctor at once if you have a serious side effect such as:
Click on the link for a full list possible of side effects:
You may have withdrawal symptoms (such as agitation, dizziness, numbness or tingling, ringing in your ears, confusion, or behavior changes) after you stop taking Paxil. Do not stop taking this medication suddenly without first talking to your doctor.
I suggest since it is Sunday, you problably will not get a hold of your Dr., ( I am hoping you do) so if your side effects become worse, more intense, have someone take you to the ER or Call 911.
Get well soon,
What you're experiencing are side effects. Of course, you've got them bad. I would certainly stop taking it and try something else. You'll have to call your doc tomorrow about it. They do get better, as you take the med, but if they make so sick you can't function then I'd try somethingelse.
I would go to a 24 hr clinic or call the pharmacy & see what they say. Also you could call the on call Dr, but if your really bad just go to ER.
also look at the side effect list on here it might help, like others said & search for others who have had paxil side effects on differant sites, They maybe of help,(i'v never had that) but it sounds like you were allergic. If you don't want dr help drink ginger anything for nausea, & saltine crackers with rest. You might be sick? Take care
Hello aducat50. I have been taking Paxil for some years now. Try and keep with the drug. Once on it for a bit longer these symptoms will ease up and more often than not disappear. Regards pledge
Did you stop another antidepressant abruptly and then start Paxil?
I'd say that if it doesn't let up in a few days go to your doctor or the hospital. It could be an allergic reaction to it. or you could have the flu before you started taking it and just didn't show any symptoms until after you had started taking it.
Ok, for everyone that thinks these symptoms could be an allergic reaction, no they cannot. These are side effects. Allergic reactions are diff breathing, rash or hives, swelling. They are not nausea and shaking.
Hello aducat50. Please read my previous response. Regards pledge
Oh I hope you looked up enogh info to stop taking it. If not then do your best to taper down with your doctors supervision. Its a horrible drug... YouTube it and you will see why I say this. I have my own story besides seeing it on YouTube and I hate to see anyone go through this.
Paxil did not agree with me..but maybe cut the pills in half... high strung people like myself need lower doses of SSris
I have those symptoms now after I stop taking paxil. And as you said it's horrible!
I had flu symptoms for 2 days But I had to stop with the paxil because I had NO appetite for those 30 days, I started losing weight, I now feel as if I'm starving since I stop with the med.
Your post is old but it's NEW for ME ! Thank You for sharing because I was wondering what was wrong with me, I panicked &I'm taking the med. for anxiety & depression..What a nightmare I had this weekend.! ✌️
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.